# SDR CALA2014071191426

- Difficulty date: July 6, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 39,920 hours, 17,119 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR FAULT LIGHT & DOOR CONTROLLER TOP STRIKE OR LOWER STRIKE LIGHT IS ON. LOWER STRIKE LIGHT ON  RESET COCKPIT DOOR CB & PERFORMED OPERATIONAL TEST IAW AMM 52-51-00.  OPERATIONS CHECKED OK.
